# SDR DXTAT2PL6D005ETFY

- Difficulty date: October 5, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N919QS
- Make and model: Cessna 750
- Aircraft serial: 7500224
- Aircraft time: 12,674 hours, 7,757 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 671775130
- Condition: Leaking
- Location: Hyd A System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC VOLUME LOW A CAS MESSAGE IN FLIGHT.  EMERGENCY GEAR EXTENTION USED AS WELL AS EMERGENCY BRAKE SYSTEM.  HYDRAULIC FLUID LEAKING REAR OF AIRCRAFT AS WELL AS NOSE GEAR AREA.   TROUBLESHOOTING FOUND THE A SIDE PRESSURE LINE WITH A PIN HOLE, LEAKING.   REMOVED AND INSTALLED A NEW LINE.  PERFORMED GEAR SWINGS AND BLED BRAKE SYSTEM.  CLEANED HYDRAULIC FLUID RESIDUE FROM PANELS.  WORK DONE IAW AMM 29-10-15.
